Dual approach for a class of implicit convex optimization problems. Konnov, I. V. Math. Meth. of OR, 60(1):87-99, 2004.
Dual approach for a class of implicit convex optimization problems. [link]Link  Dual approach for a class of implicit convex optimization problems. [link]Paper  bibtex   
@article{journals/mmor/Konnov04,
  added-at = {2015-12-15T00:00:00.000+0100},
  author = {Konnov, Igor V.},
  biburl = {http://www.bibsonomy.org/bibtex/27059206e62d37c9a286d483f5cb57146/dblp},
  ee = {http://dx.doi.org/10.1007/s001860300337},
  interhash = {dde2d5169d2ee12127cf73f78d833a29},
  intrahash = {7059206e62d37c9a286d483f5cb57146},
  journal = {Math. Meth. of OR},
  keywords = {dblp},
  number = 1,
  pages = {87-99},
  timestamp = {2015-12-16T11:34:11.000+0100},
  title = {Dual approach for a class of implicit convex optimization problems.},
  url = {http://dblp.uni-trier.de/db/journals/mmor/mmor60.html#Konnov04},
  volume = 60,
  year = 2004
}
Downloads: 0